# SDR AMTA200700311

- Difficulty date: June 27, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK, RT ENG STARTED.  FMC LIGHT AND FMC MSG TURNED RT THEN BACK TO LT FMC SCREEN BLANK.  (LT FMC).  PERFORMED BITE ON LT FMC NO DEFECTS NOTED.  (K)
